# SDR AALA202403079192

- Difficulty date: March 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 49,225 hours, 18,526 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON ARRIVAL,4000' FLIGHT ATTENDANTS NOTIFIED FLIGHT DECK  OF SEVERE FUMES, BURNING SMELL IN THE MIDDLE TO AFT CABIN. HAZE, NO SMOKE. BURNING EYES, DIFFICULT BREATHING, CHOKING, COUGHING. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU AFTER FINDING EVIDENCE OF AN OIL LEAK. **SUPPLEMENTAL REPORT WILL BE SUBMNITTED ** (OPEN)
